# SDR ASOA200901331

- Difficulty date: November 25, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 19,925 hours, 16,663 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN, EXIT, AND CLOSED PLACARDS DAMAGED ON PAX DOOR STEPS.
